Reply To: Kefir Pains

Home The Candida Forum Candida Questions Kefir Pains Reply To: Kefir Pains

#118869

Danny33
Member
Topics: 25
Replies: 362

user5000;57386 wrote: Hi, I was recommended kefir by an allergist to help my gut recover from a course of antibiotics I was on for a long time. I have been taking kefir for the last 2-3 weeks with no problem but yesterday I experienced painful cramps and diarrhea (about 4 hours after my breakfast kefir smoothie). At first I had no idea what caused it. Today my body was on the mend and I had no episodes of diarrhea since last night. However, I drank kefir and within half an hour the diarrhea returned.

Could kefir be causing my diarrhea?

FYI – I am not lactose intolerant.

5000,

I am constantly amazed by medical professionals who suggest live yogurt and kefir post antibiotic treatment. The antibiotics completely eradicate dozens and dozens of important species in your intestines and kefir/yogurt does little to nothing to recover those that are lost. Your symptoms are classic lactose intolerance and were likely a result of the anti-biotics. It would be wise to remove lactose from you diet temporarily.

I would recommend fermented vegetables for now until you figure out whats going on.

-D